See Alike in...

Alike App

Browser

sanrioluver

498d

the anxiety and panic is becoming too much. i feel no peace ever. i don’t know what to do, my depersonalization has been so bad for so many months. i truly feel like a shell of a human

Top reply
    • MonKen

      462d

      I'm going threw the same thing, I finally caved and got put on medication.

    • MonKen

      462d

      I'm going threw the same thing, I finally caved and got put on medication.

    • Barbiegrl

      497d

      Are you on any medicine for it ?

    • Moonstruck

      498d

      I’m going through the same thing

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion